# SDR ASAA2015080112668

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 25,039 hours, 7,475 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Accoustic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT ACCOUSTICAL PANELS AT 4-6 O`CLOCK, FASTENERS ARE LOOSE AND WORN 6 TOTAL.  ACFT GROUNDED.  REPLACED THE FASTENERS IAW AMM 72-23-02-400-801-F00.
